Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 6, 2011, 6:12 PM EDT for Windsor County, Vermont. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 6:12 PM EDT (22:12 UTC)
- Expired
- Jul 6, 2011, 6:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
County Windsor County, VT
The radar
The Burlington radar (KCXX), 136 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1486 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
647
WUUS51 KBTV 062212
SVRBTV
VTC027-062245-
/O.NEW.KBTV.SV.W.0070.110706T2212Z-110706T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
612 PM EDT WED JUL 6 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
* UNTIL 645 PM EDT.
* AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM ASCUTNEY STATE PARK TO NORTH SPRINGFIELD TO
CHESTER...AND WERE MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WEATHERSFIELD BOW...EXIT 7 I91...SPRINGFIELD...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4325 7281 4329 7282 4331 7287 4337 7280
4336 7276 4344 7273 4354 7264 4354 7238
4348 7237 4338 7241 4336 7238 4330 7239
4323 7244 4322 7270
TIME...MOT...LOC 2212Z 273DEG 40KT 4345 7241 4331 7250
4322 7259
$$
JMG1 follow-up statement
036
WWUS51 KBTV 062252
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
652 PM EDT WED JUL 6 2011
VTC027-062302-
/O.EXP.KBTV.SV.W.0070.000000T0000Z-110706T2245Z/
WINDSOR VT-
652 PM EDT WED JUL 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINDSOR COUNTY HAS
EXPIRED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4325 7281 4329 7282 4331 7287 4337 7280
4336 7276 4344 7273 4354 7264 4354 7238
4348 7237 4338 7241 4336 7238 4330 7239
4323 7244 4322 7270
TIME...MOT...LOC 2212Z 273DEG 40KT 4345 7241 4331 7250
4322 7259
$$
JMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:29 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 6, 4:29 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 429 PM EDT WED JUL 6 2011 .SYNOPSIS... THUNDERSTORMS WILL BE COMING TO AN END THIS EVENING AS A WEAK COLD FRONT MOVES THROUGH. THURSDAY WILL BE MOSTLY SUNNY, SLIGHTLY COOLER AND MUCH DRIER. FRIDAY WILL BE MOSTLY DRY, ALTHOUGH A FEW SHOWERS ARE POSSIBLE IN THE AFTERNOON AND EVENING. AT THIS POINT, IT LOOKS LIKE SATURDAY WILL BE A TYPICAL SUMMER DAY FEATURING A FEW AFTERNOON THUNDERSTORMS. SUNDAY LOOKS TO BE MOSTLY SUNNY AND DRY. && .NEAR TERM /UNTIL 8 AM THURSDAY MORNING/... AS OF 403 PM EDT WEDNESDAY...BUSY FEW HOURS ON THE RADAR. HAVE HAD QUITE A FEW IMPRESSIVE SIGNATURES ON THE RADAR TODAY, PRIMARILY FOR STRONG WINDS. THE LINE REALLY CAME TOGETHER QUICKLY THIS AFTERNOON. AT THIS POINT WILL HANG ONTO THE SEVERE THUNDERSTORM WATCH ACROSS NORTHERN NY AS THERE ARE STILL A FEW STORMS OFF TO THE WEST AND STILL A LITTLE BIT OF INSTABILITY. HOWEVER, CONFIDENCE IN ADDITIONAL SEVERE WEATHER IS DECREASING. THE STORMS ACROSS VERMONT WILL BE OFF TO THE EAST BY 6PM. ANY LEFT OVER SHOWERS AND STORMS SHOULD BE GONE SHORTLY AFTER SUNSET. DEPENDING ON HOW MUCH THE CLOUDS CLEAR OUT AFTER MIDNIGHT, THE MOISTURE FROM TODAYS RAIN WILL LIKELY LEAD TO SOME PATCHY FOG. && .SHORT TERM /8 AM THURSDAY MORNING THROUGH FRIDAY/... AS OF 403 PM EDT WEDNESDAY...HIGH PRESSURE MOVES OVERHEAD FOR THURSDAY, SO IT WILL BE A SUNNY/DRY DAY. DEWPOINTS WILL BE DOWN INTO THE 50S SO IT WILL ALSO BE MORE COMFORTABLE. STUCK CLOSE TO GUIDANCE FOR HIGHS, SO LOTS OF 70S. ONLY FORECAST ISSUE WILL BE THURSDAY NIGHT. CLEAR SKIES, LIGHT WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING. MAV GUIDANCE NOW SHOWING SARANAC LAKE DOWN TO 37F. AGAIN, THINK THAT IS TOO COLD. SUSPECT PATCHY FOG WILL DEVELOP IN THE NORMALLY COLDER AREAS, AND THAT WILL LIMIT THE TEMPERATURE FALL. STILL 40S IN THE COOLER SECTIONS WITH LOWER 50S IN THE LOWER ELEVATIONS. MIGHT ALMOST BE A BIT TOO COLD IN SOME AREAS TO HAVE THE WINDOWS OPEN OVERNIGHT. A LITTLE MURKY OF A FORECAST FOR FRIDAY. THE GFS IS NOW COMING AROUND TO WHAT THE EURO HAD BEEN SHOWING WITH REGARD TO MOISTURE BEING TRANSPORTED INTO OUR REGION LATER IN THE DAY. HAVE PAINTED IN SOME LOW CHANCE POPS, PRIMARILY FOR THE SOUTHERN HALF OF THE AREA. DONT THINK IT WILL BE TOO BAD OF A DAY -- PROBABLY WORK OUT TO BE LIKE A TYPICAL SUMMER DAY WITH CLOUDS INCREASING DURING THE AFTERNOON WITH A SHOWER HERE OR THERE. WITH SOUTHWEST FLOW ALOFT, SLIGHTLY WARMER MORE HUMID AIRMASS WILL BE COMING IN. THUS LOOK FOR HIGHS NEAR NORMAL IN THE LOWER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... AS OF 403 PM EDT WEDNESDAY...MODERATE CONFIDENCE FOR THE LONG TERM PORTION OF THE FORECAST. HONESTLY, WITH ALL THE ONGOING WEATHER, I DID NOT HAVE A CHANCE TO EVALUATE THE GUIDANCE ALL THAT MUCH, SO HERE IS ABOUT ALL I KNOW... FRIDAY NIGHT...GUIDANCE SHOWING SOME MOISTURE MOVING ACROSS THE REGION, BUT KEPT POPS GENERALLY 25% OR LESS AS LACK OF DAYTIME HEATING SHOULD PRECLUDE MUCH PRECIPITATION FROM OCCURRING, HOWEVER THE ASSOCIATED SHORTWAVE DOES APPEAR TO HAVE SOME STRENGTH TO IT, SO ITS POSSIBLE LATER FORECASTS WILL NEED TO UP THE POPS. SATURDAY...STILL INDICATIONS OF ANOTHER SHORTWAVE MOVING ACROSS THE REGION DURING THE DAY WHICH SHOULD TOUCH OFF A FEW THUNDERSTORMS. STILL NOT LOOKING FOR ANYTHING MAJOR OR WIDESPREAD. KEPT POPS IN THE LOW CHANCE RANGE (30-35%) AND PROBABLY MORE FOCUSSED ON THE HIGHER TERRAIN OF THE DACKS AND VERMONT. TEMPERATURES SHOULD BE AROUND NORMAL (UPPER 70S TO LOWER 80S) SUNDAY...HIGH PRESSURE MOVES OVERHEAD. DRY AND SUNNY DAY. MONDAY/MONDAY NIGHT...FRONTAL SYSTEM MOVES THROUGH. STILL NOT THE BEST AGREEMENT ON TIMING BETWEEN THE GFS AND EURO, BUT BEST GUESS IS DURING THE DAY ON MONDAY. PAINTED IN 30-35% POPS FOR THE ENTIRE DAY, BUT IT MAY BE ANOTHER ROUND OF AFTERNOON/EVENING THUNDERSTORMS. TUESDAY AND WEDNESDAY...SHOULD BE DRY WITH SEASONABLE TEMPERATURES. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THROUGH 18Z THURSDAY...VOLATILE SITUATION TODAY WITH THE ATMOSPHERE PRIME FOR ENHANCED THUNDERSTORM ACTIVITY. COMPOSITE RADAR SHOWS THUNDERSTORMS FIRING ALONG THE FRONT AND AHEAD ALONG CONVERGENT ZONES. EXPECT THESE SHOWERS AND STORMS TO CONTINUE UNTIL THE FRONT PASSES THIS EVENING. CURRENT TIMING SHOWS A WEST TO EAST PROGRESSION WITH PASSAGE AT MSS AROUND 20Z...SLK AT 22Z...PBG AND BTV AT 23Z...RUT AND MPV BY 00Z. EXPECT MVFR/IFR CONDITIONS WITH THESE STORMS AND PERIODS OF GUSTY WINDS AROUND 25KTS...SMALL HAIL...SEVERE WINDS...AND LOCALIZED HEAVY RAINFALL ARE POSSIBLE. AFTER THE FRONT MOVES THROUGH MOST AREAS WILL HAVE RESIDUAL MID CLOUD FOR MUCH OF THURSDAY NIGHT. PATCHY FOG WILL BE LIKELY IN VALLEY LOCATIONS WHERE RAINFALL OCCURS...MPV AND SLK WILL LIKELY GO IFR OVERNIGHT. MSS HAS RECEIVED A DECENT AMOUNT OF PRECIPITATION ALREADY AND HAS A CHANCE OF MIST OR FOG...HOWEVER...OPTED NOT TO INCLUDE AT THIS TIME DUE TO LACK OF SUPPORT BY MODEL GUIDANCE. WINDS WILL SHIFT MORE NORTHWESTERLY OVERNIGHT BRINGING DRIER CONDITIONS AND CLEAR SKIES FOR THURSDAY. OUTLOOK 18Z THURSDAY THROUGH SUNDAY... 18Z THURSDAY THRU 18Z SUNDAY...VFR WITH WEAK HIGH PRESSURE BUILDING ACROSS THE NORTH COUNTRY. NOCTURNAL FOG POSSIBLE MPV/SLK THURSDAY NIGHT AND FRIDAY NIGHT WITH VLIFR POSSIBLE 06-11Z EACH MORNING. 12Z SATURDAY THROUGH 00Z SUNDAY...MAINLY VFR BUT WEAK UPPER TROUGH COULD BRING A FEW AFTERNOON SHOWERS OR THUNDERSTORMS SAT AFTERNOON. 00Z SUNDAY THROUGH 00Z MONDAY...NO SIG WX EXPECTED. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...NASH NEAR TERM...NASH SHORT TERM...NASH LONG TERM...NASH AVIATION...BANACOS/BOYD
Hazardous weather outlook, Jul 6, 4:37 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 437 PM EDT WED JUL 6 2011 NYZ027-028-030-031-034-035-VTZ001>012-016>019-072045- NORTHERN FRANKLIN-EASTERN CLINTON-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 437 PM EDT WED JUL 6 2011 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-029-087-072045- NORTHERN ST. LAWRENCE-SOUTHEASTERN ST. LAWRENCE- SOUTHWESTERN ST. LAWRENCE- 437 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 6, 5:00 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL RIPTON 43.97N 73.03W
07/06/2011 E1.00 INCH ADDISON VT PUBLIC
CHERRY-SIZED HAIL
&&
EVENT NUMBER BTV1100375
MUCCILLILocal storm report, Jul 6, 5:14 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
514 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TSTM WND DMG PAUL SMITHS 44.44N 74.25W
07/06/2011 FRANKLIN NY LAW ENFORCEMENT
TREES DOWN ON PROPANE TANK
0220 PM TSTM WND DMG 1 W PLATTSBURGH 44.70N 73.47W
07/06/2011 CLINTON NY BROADCAST MEDIA
TREES POWERLINES DOWN ON ROUTE 3 AND ALONG TOM MILLER
RD
0220 PM TSTM WND DMG PERU 44.58N 73.53W
07/06/2011 CLINTON NY BROADCAST MEDIA
TREES DOWN ACROSS RT 22B
0230 PM HAIL GEORGIA CENTER 44.73N 73.12W
07/06/2011 E0.50 INCH FRANKLIN VT PUBLIC
0240 PM HAIL 2 E SAVAGE ISLAND 44.69N 73.21W
07/06/2011 M1.00 INCH CHITTENDEN VT PUBLIC
10 INCH DIAMETER TREE DOWN ON A CAR... 1 INCH HAIL
MEASURED
0240 PM TSTM WND DMG 2 E SAVAGE ISLAND 44.69N 73.21W
07/06/2011 CHITTENDEN VT PUBLIC
10 INCH DIAMETER TREE DOWN ON A CAR... 1 INCH HAIL
MEASURED
0250 PM TSTM WND DMG 1 S MILTON 44.61N 73.13W
07/06/2011 CHITTENDEN VT PUBLIC
TREES DOWN ON POWER LINES ON ROUTE 7
0250 PM TSTM WND DMG COLCHESTER 44.54N 73.15W
07/06/2011 CHITTENDEN VT PUBLIC
TREES DOWN ALONG WATKINS ROAD
0251 PM TSTM WND DMG FAIRFAX 44.67N 73.01W
07/06/2011 FRANKLIN VT PUBLIC
TREES DOWN AND NICKEL-SIZED HAIL
0255 PM HAIL 2 NW BURLINGTON 44.50N 73.23W
07/06/2011 M1.00 INCH CHITTENDEN VT PUBLIC
REPORTED BY THE PUBLIC
0255 PM TSTM WND DMG MILTON 44.62N 73.13W
07/06/2011 CHITTENDEN VT PUBLIC
TREES AND POWER LINES DOWN- EAST ROAD IMPASSABLE
0255 PM TSTM WND DMG 3 SSE MILTON 44.58N 73.10W
07/06/2011 CHITTENDEN VT PUBLIC
NUMEROUS TREES DOWN AND ROOF SILO BLOWN OFF ALONG
ROLLING IRISH ROAD
0256 PM TSTM WND DMG MILTON 44.62N 73.13W
07/06/2011 CHITTENDEN VT PUBLIC
10 INCH DIAMETER TREE DOWN
0256 PM HAIL BURLINGTON 44.48N 73.21W
07/06/2011 E1.00 INCH CHITTENDEN VT PUBLIC
QUARTER-SIZED HAIL ON RIVERSIDE AVENUE
0258 PM HAIL BURLINGTON 44.48N 73.21W
07/06/2011 E1.00 INCH CHITTENDEN VT PUBLIC
QUARTER-SIZED HAIL ON NORTH AVENUE
0305 PM HAIL WINOOSKI 44.49N 73.19W
07/06/2011 E0.75 INCH CHITTENDEN VT PUBLIC
DIME-SIZED HAIL
0305 PM TSTM WND DMG 3 SE SHELBURNE POINT 44.42N 73.21W
07/06/2011 CHITTENDEN VT PUBLIC
NUMEROUS TREES UPROOTED ALONG MARTINDALE ROAD
0305 PM TSTM WND DMG SHELBURNE 44.38N 73.23W
07/06/2011 CHITTENDEN VT PUBLIC
TREES DOWN THROUGHOUT SHELBURNE
0305 PM TSTM WND DMG ESSEX CENTER 44.51N 73.06W
07/06/2011 CHITTENDEN VT NWS EMPLOYEE
NUMEROUS REPORTS OF TREE DAMAGE
0305 PM TSTM WND DMG 1 SSE SOUTH BURLINGTON 44.45N 73.16W
07/06/2011 CHITTENDEN VT PUBLIC
TREES UPROOTED ALONG HAYES AVENUE
0315 PM LIGHTNING ESSEX CENTER 44.51N 73.06W
07/06/2011 CHITTENDEN VT PUBLIC
CHURCH IN ESSEX STRUCK BY LIGHTNING
0319 PM TSTM WND DMG ADDISON 44.09N 73.30W
07/06/2011 ADDISON VT LAW ENFORCEMENT
POWER LINES DOWN IN ADDISON BLOCKING ROUTE 22A
0320 PM TSTM WND DMG 2 S HINESBURG 44.31N 73.11W
07/06/2011 CHITTENDEN VT PUBLIC
MANY TREES AS LARGE AS 12 INCHES DOWN BETWEEN MONKTON
AND HINESBURG
0330 PM TSTM WND GST CORNWALL 43.96N 73.21W
07/06/2011 E60 MPH ADDISON VT PUBLIC
3 INCH DIAMETER BRANCHES DOWN
0330 PM TSTM WND DMG MORRISVILLE 44.56N 72.60W
07/06/2011 LAMOILLE VT PUBLIC
TREES AND SIGNS DOWN THROUGHOUT MORRISVILLE
0330 PM TSTM WND DMG 3 S MIDDLEBURY 43.97N 73.17W
07/06/2011 ADDISON VT PUBLIC
TREES AND POWER LINES DOWN
0335 PM TSTM WND DMG 2 SE WATERBURY CENTER 44.36N 72.70W
07/06/2011 WASHINGTON VT TRAINED SPOTTER
TREES DOWN
0340 PM TSTM WND DMG WATERBURY 44.34N 72.75W
07/06/2011 WASHINGTON VT PUBLIC
TREE DOWN OVER RAILROAD TRACKS
0345 PM TSTM WND DMG STOWE 44.47N 72.69W
07/06/2011 LAMOILLE VT PUBLIC
LARGE TREE DOWN BLOCKING SKY ACRES ROAD
0348 PM TSTM WND DMG 3 ENE BARTON 44.76N 72.12W
07/06/2011 ORLEANS VT PUBLIC
SMALL TREES DOWN
0350 PM HAIL RIPTON 43.97N 73.03W
07/06/2011 E1.00 INCH ADDISON VT PUBLIC
CHERRY-SIZED HAIL
0355 PM TSTM WND DMG 2 SSW PUTNAMVILLE 44.31N 72.58W
07/06/2011 WASHINGTON VT PUBLIC
TREE DOWN AT THE INTERSECTION OF CULVER HILL ROAD AND
ROUTE 12
0402 PM TSTM WND DMG EAST MONTPELIER 44.27N 72.49W
07/06/2011 WASHINGTON VT PUBLIC
TREES DOWN ON ROUTE 2
0420 PM TSTM WND DMG ST. JOHNSBURY 44.43N 72.02W
07/06/2011 CALEDONIA VT LAW ENFORCEMENT
TREE DOWN ON ROUTE 5
0425 PM TSTM WND DMG WEST BURKE 44.64N 71.98W
07/06/2011 CALEDONIA VT LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 5
0425 PM TSTM WND DMG EAST HAVEN 44.66N 71.89W
07/06/2011 ESSEX VT LAW ENFORCEMENT
TREES DOWN ON ROUTE 114 IN EAST HAVEN
0425 PM TSTM WND DMG GROTON 44.21N 72.20W
07/06/2011 CALEDONIA VT LAW ENFORCEMENT
TREES DOWN ALONG BOULDER BEACH ROAD
&&
EVENT NUMBER BTV1100342 BTV1100339 BTV1100340 BTV1100346 BTV1100347
BTV1100348 BTV1100345 BTV1100353 BTV1100341 BTV1100351 BTV1100352
BTV1100356 BTV1100343 BTV1100350 BTV1100344 BTV1100349 BTV1100354
BTV1100355 BTV1100357 BTV1100367 BTV1100366 BTV1100373 BTV1100359
BTV1100358 BTV1100361 BTV1100363 BTV1100368 BTV1100360 BTV1100362
BTV1100364 BTV1100375 BTV1100365 BTV1100374 BTV1100372 BTV1100369
BTV1100370 BTV1100371
MUCCILLILocal storm report, Jul 6, 5:31 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
531 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 2 SSW ESSEX JUNCTION 44.46N 73.13W
07/06/2011 CHITTENDEN VT NWS EMPLOYEE
14-INCH DIAMETER PINE TREE ON INDUSTRIAL AVENUE
&&
EVENT NUMBER BTV1100376
MUCCILLILocal storm report, Jul 6, 5:38 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
538 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 W CHITTENDEN 43.71N 72.96W
07/06/2011 RUTLAND VT CO-OP OBSERVER
TREE DOWN
&&
EVENT NUMBER BTV1100377
MUCCILLISpecial weather statement, Jul 6, 5:39 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
539 PM EDT WED JUL 6 2011
VTZ011-012-019-062245-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
539 PM EDT WED JUL 6 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN RUTLAND
AND SOUTHERN WINDSOR COUNTIES...
AT 537 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LEBANON TO NORTH DORSET...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
PROCTORSVILLE...WINDSOR...DOWNERS...SIMONSVILLE...WEATHERSFIELD
BOW...SPRINGFIELD...EXIT 7 I91...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4325 7281 4330 7284 4329 7299 4330 7303
4331 7316 4368 7230 4360 7233 4358 7237
4353 7239 4348 7237 4337 7241 4336 7238
4330 7239 4323 7244 4322 7270
BANACOSLocal storm report, Jul 6, 5:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
547 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG SE ROCHESTER 43.87N 72.81W
07/06/2011 WINDSOR VT PUBLIC
TREES AND LINES DOWN
&&
EVENT NUMBER BTV1100378
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:01 AM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 74 min |
| Jul 6, 9:59 AM EDT | Special Weather Statement | BTV | Franklin, Grand Isle, Orleans | 76 min |
| Jul 6, 2:00 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 60 min |
| Jul 6, 2:08 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 52 min |
| Jul 6, 2:11 PM EDT | Special Weather Statement | BTV | Addison, Washington | 64 min |
| Jul 6, 2:30 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille, Washington | 60 min |
| Jul 6, 2:37 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 53 min |
| Jul 6, 2:42 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle, Lamoille | 63 min |
| Jul 6, 3:12 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Essex, Franklin, Lamoille, Orleans and 1 more | 63 min |
| Jul 6, 3:18 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Washington and 1 more | 57 min |
| Jul 6, 3:51 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Lamoille, Orleans, Washington | 54 min |
| Jul 6, 4:09 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Orange, Rutland, Washington, Windsor | 66 min |
| Jul 6, 4:36 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 54 min |
| Jul 6, 4:49 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Rutland, Windsor | 56 min |
| Jul 6, 4:50 PM EDT | Special Weather Statement | BTV | Lamoille | 25 min |
| Jul 6, 5:39 PM EDT | Special Weather Statement | BTV | Windsor | 66 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.